Alert archive / Illinois / Winter Weather Advisories in 2021

Winter Weather Advisory 3, NWS St. Louis, MO

January 18, 20218 counties in Illinois; 6 counties in Missouri

NWS St. Louis, MO issued this winter weather advisory at Jan 18, 2021, 3:20 AM CST for 8 counties in Illinois; 6 counties in Missouri. It took effect at Jan 18, 2021, 12:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2021, 3:20 AM CST (09:20 UTC)
In effect from
Jan 18, 2021, 12:00 PM CST
Expired
Jan 18, 2021, 9:56 PM CST
In force
10 hr
Issued by
NWS St. Louis, MO

Counties Bond County, IL, Calhoun County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Lincoln County, MO, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2021-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2021-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

817 
WWUS43 KLSX 180920
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
320 AM CST Mon Jan 18 2021

MOZ026-027-034>036-182300-
/O.NEW.KLSX.WW.Y.0003.210118T1800Z-210119T0300Z/
Marion MO-Monroe MO-Pike MO-Ralls MO-Shelby MO-
Including the cities of Bowling Green and Hannibal
320 AM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING...

* WHAT...Snow expected. Total snow accumulations of up to one inch
  for most areas, with locally higher amounts. 

* WHERE...Shelby MO, Marion MO, Monroe MO, Ralls MO and Pike MO 
  Counties.

* WHEN...From noon today to 9 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

The latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

ILZ058>060-064-065-097>099-MOZ052-182300-
/O.NEW.KLSX.WW.Y.0003.210118T2100Z-210119T0600Z/
Bond IL-Calhoun IL-Fayette IL-Greene IL-Jersey IL-Lincoln MO-
Macoupin IL-Montgomery IL-Pike IL-
Including the cities of Litchfield, Pittsfield, and Vandalia
320 AM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

* WHAT...Snow expected. Total snow accumulations of one to two
  inches for most areas, with locally higher amounts.

* WHERE...Portions of east central Missouri and south central, 
  southwest and west central Illinois.

* WHEN...From 3 PM this afternoon to midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

TES
4 follow-up statements
388 
WWUS43 KLSX 182031
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
231 PM CST Mon Jan 18 2021

MOZ035-036-190600-
/O.CAN.KLSX.WW.Y.0003.000000T0000Z-210119T0300Z/
/O.NEW.KLSX.WW.Y.0004.210118T2100Z-210119T0600Z/
Pike MO-Ralls MO-
Including the city of Bowling Green
231 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Snow is expected. Total snow accumulations of up to one
  inch. Some locally higher amounts are possible.

* WHERE...Ralls MO and Pike MO Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

The latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

MOZ026-027-034-182145-
/O.CAN.KLSX.WW.Y.0003.000000T0000Z-210119T0300Z/
Marion MO-Monroe MO-Shelby MO-
Including the city of Hannibal
231 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow is expected to end before sunset this evening. The
combination of warm ground temperatures and daytime heating should
keep snow from accumulating on roads. Therefore the Winter Weather
Advisory is cancelled for Marion, Monroe, and Shelby counties.

$$

ILZ058-059-097>099-MOZ052-190600-
/O.CON.KLSX.WW.Y.0003.210118T2100Z-210119T0600Z/
Calhoun IL-Greene IL-Jersey IL-Lincoln MO-Macoupin IL-Pike IL-
Including the city of Pittsfield
231 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Snow is expected. Total snow accumulations of up to one
  inch. Some locally higher amounts are possible.

* WHERE...Portions of east central Missouri and southwest and 
  west central Illinois.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

ILZ060-064-065-190600-
/O.CON.KLSX.WW.Y.0003.210118T2100Z-210119T0600Z/
Bond IL-Fayette IL-Montgomery IL-
Including the cities of Litchfield and Vandalia
231 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Snow is expected. Total snow accumulations of up to one 
  inch. Locally higher amounts are possible.

* WHERE...Fayette IL, Bond IL and Montgomery IL Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

The latest road conditions can be obtained on the Internet at
www.gettingaroundillinois.com.

&&

$$

Carney
766 
WWUS43 KLSX 182042
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
242 PM CST Mon Jan 18 2021

MOZ035-036-190600-
/O.CON.KLSX.WW.Y.0004.210118T2100Z-210119T0600Z/
Pike MO-Ralls MO-
Including the city of Bowling Green
242 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Snow is expected. Total snow accumulations of up to one 
  inch. Some locally higher amounts are possible.

* WHERE...Ralls MO and Pike MO Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

The latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

ILZ058-059-097>099-MOZ052-190600-
/O.CON.KLSX.WW.Y.0003.210118T2100Z-210119T0600Z/
Calhoun IL-Greene IL-Jersey IL-Lincoln MO-Macoupin IL-Pike IL-
Including the city of Pittsfield
242 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Snow is expected. Total snow accumulations of up to one 
  inch. Some locally higher amounts are possible.

* WHERE...Portions of east central Missouri and southwest and 
  west central Illinois.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

In Illinois, the latest road conditions can be obtained on the
Internet at www.gettingaroundillinois.com. In Missouri, the
latest road conditions can be obtained on the Internet at
traveler.modot.org/map/ or by calling 1-888-275-6636.

&&

$$

ILZ060-064-065-190600-
/O.CON.KLSX.WW.Y.0003.210118T2100Z-210119T0600Z/
Bond IL-Fayette IL-Montgomery IL-
Including the cities of Litchfield and Vandalia
242 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Snow is expected. Total snow accumulations of up to one 
  inch. Locally higher amounts are possible.

* WHERE...Fayette IL, Bond IL and Montgomery IL Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

The latest road conditions can be obtained on the Internet at
www.gettingaroundillinois.com.

&&

$$

Carney
441 
WWUS43 KLSX 190234
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
834 PM CST Mon Jan 18 2021

MOZ035-036-190345-
/O.CAN.KLSX.WW.Y.0004.000000T0000Z-210119T0600Z/
Pike MO-Ralls MO-
Including the city of Bowling Green
834 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has begun to diminish across the area.  Little if any
additional accumulations are expected, so the advisory has been
cancelled.

$$

ILZ058-097>099-MOZ052-190345-
/O.CAN.KLSX.WW.Y.0003.000000T0000Z-210119T0600Z/
Calhoun IL-Greene IL-Jersey IL-Lincoln MO-Pike IL-
Including the city of Pittsfield
834 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has begun to diminish across the area.  Little if any
additional accumulations are expected, so the advisory has
been cancelled.

$$

ILZ059-190600-
/O.CON.KLSX.WW.Y.0003.000000T0000Z-210119T0600Z/
Macoupin IL-
834 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Snow. Additional snow accumulations of up to one inch.

* WHERE...Macoupin IL County.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

The latest road conditions can be obtained on the Internet at
www.gettingaroundillinois.com.

&&

$$

ILZ060-064-065-190600-
/O.CON.KLSX.WW.Y.0003.000000T0000Z-210119T0600Z/
Bond IL-Fayette IL-Montgomery IL-
Including the cities of Litchfield and Vandalia
834 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Snow. Additional snow accumulations of up to one inch.

* WHERE...Fayette IL, Bond IL and Montgomery IL Counties.

* WHEN...Until midnight CST tonight.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means that periods of
accumulating snow will primarily cause travel difficulties. Roads
may rapidly become slippery once the snow begins, so motorists
should plan for a slower than normal trip. Be especially alert
when approaching bridges, overpasses, and curves. 

The latest road conditions can be obtained on the Internet at
www.gettingaroundillinois.com.

&&

$$

Britt
572 
WWUS43 KLSX 190356
WSWLSX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Saint Louis MO
956 PM CST Mon Jan 18 2021


ILZ059-060-064-065-190500-
/O.CAN.KLSX.WW.Y.0003.000000T0000Z-210119T0600Z/
Bond IL-Fayette IL-Macoupin IL-Montgomery IL-
Including the cities of Litchfield and Vandalia
956 PM CST Mon Jan 18 2021

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has begun to diminish across the area.  Little if any
additional accumulations are expected, so the advisory has been
cancelled.

$$

Britt

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this winter weather advisory went out at Jan 17, 10:52 PM CST, 4 hours 28 minutes earlier.

Area forecast discussion, Jan 17, 10:52 PM CST, 4 hours 28 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1052 PM CST Sun Jan 17 2021

.UPDATE...
Issued at 826 PM CST Sun Jan 17 2021

Latest radar and surface observations show that only flurries
remain across the area at mid evening from around the St. Louis
metro area to points south and east. Expect that these flurries
will move out of the area by late evening as the upper low
continues to lift out of the area. Rest of the forecast still
looks good with lows in the mid-upper 20s under mainly cloudy
skies.

Britt

&&

.SHORT TERM...  (Through Late Monday Night)
Issued at 324 PM CST Sun Jan 17 2021

Currently, water vapor imagery shows a shortwave traversing the
Middle Mississippi Valley, and this feature has been responsible for
our weather today. Two pockets of snow associated with this
shortwave, one located over central Illinois and the other over
central and eastern Missouri, are moving east/southeast. The
Missouri pocket is moving over the St. Louis metro, but earlier
breaks in the clouds have allowed for ground and surface
temperatures to rise above freezing. This will limit any light
accumulations to elevated and grassy surfaces. This, and the
Illinois pocket of snow, are expected to exit the CWA this evening
as overnight temperatures drop into the upper 20s under cloudy
skies.

Our attention then turns to the next shortwave on Monday. Ahead of
this shortwave, west/southwesterly flow will advect relatively
warmer air into the Middle Mississippi Valley, pushing afternoon
highs into the upper-30s in northern portions of the St. Louis
region to the upper 40s in southern portions of the region. As the
shortwave approaches, frontogenesis will increase across
northeastern Missouri and west-central Illinois. With appropriate
low-level moisture in place, precipitation will begin across this
portion of the CWA Monday afternoon and evening. There is high
confidence in this precipitation occurring, as the HREF, GEFS,
and EPS have high probabilities of at least a hundredth of QPF
across the northern half of the CWA. Confidence is also high in a
more focused band of precipitation occurring in this portion of
the CWA, correlated with where the strongest frontogenesis takes
place. However, confidence is not high in exactly where this band
will track. I currently have it passing through northeastern MO
and west- central IL, but there is potential for it to shift
northward or southward. With warm surface temperatures in place,
onset of precipitation will be rain or a rain/snow mix, but will
quickly transition to snow as wetbulbing takes place and
temperatures diurnally cool across portions of northeastern
Missouri and west- central Illinois. Where the band sets up, snow
totals will range from 0.5-1" with lesser amounts northward and
southward. Precipitation is expected to depart the CWA early
Tuesday morning.

Elmore

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 324 PM CST Sun Jan 17 2021

Behind the shortwave on Tuesday, northwesterly low level flow will
advect colder air into the Middle Mississippi Valley. Temperature
spread among the members of the GEFS and EPS has decreased from
yesterday, and members are clustering around a relatively warmer
solution. This translates to highs on Tuesday being a few degrees
lower than what is expected for Monday and right around
climatological norms. This colder weather will be short lived, as
low level winds shift to out of the west/southwest as we enter
Wednesday, advecting warmer air into the CWA for Wednesday. Small
spread among the GEFS and EPS members for this part of the period
builds confidence that the CWA will see temperatures top out in the
mid to upper 40s to near 50 degrees on Wednesday - nearly 10 degrees
above climatological norms.

Early Thursday morning, a surface low traversing the Great Lakes
region will swing a cold front through the Middle Mississippi
Valley. The most notable change with this FROPA will be winds
shifting to out of the west/northwest, as the GEFS and EPS continue
to push temperatures above climatological norms to around 50 degrees
for highs across the CWA on Thursday. Guidance has backed off on
precipitation across the CWA for this part of the period, and with
only a few members of the GEFS and EPS showing precipitation, I have
confidence in this drier trend.

A second cold front will pass through the region Thursday night into
Friday, and this one will have colder air behind it. However, spread
among surface temperatures seen in the GEFS and EPS increases
drastically for Friday and beyond, providing very little confidence
in how cold temperatures will be in this post-frontal airmass.

As we near the end of the period on Sunday, deterministic guidance
shows a shortwave traversing the Plains and entering the Middle
Mississippi Valley, bringing a surface low and precipitation with
it. Ensemble guidance is split on this event, with roughly half of
members showing light precipitation across the CWA and the other
half being mostly dry. Given the level of uncertainty of this event
at this range, I do not have confidence to alter the NBM
initialization as of now.

Elmore

&&

.AVIATION...  (For the 06z TAFs through 06z Monday Night)
Issued at 1042 PM CST Sun Jan 17 2021

Low clouds with either low VFR or high MVFR ceilings are expected
at the terminals through most of the tomorrow. The only exception
will be between 10-18Z at KCOU when the low clouds will move out
and higher ceilings are expected. Otherwise dry conditions are
expected until tomorrow afternoon when a storm system will bring
a chance of rain or snow to the terminals during the afternoon and
early evening. The best chance for this will be at KUIN where
visibilities will likely drop to MVFR in the rain and snow.
Otherwise generally light winds are expected.

SPECIFICS FOR KSTL:

Expect low clouds with either low VFR or high MVFR ceilings
through 00Z tomorrow. Then ceilings will likely drop below 2000FT
on Monday evening, and will drop below 1000FT after 06Z. There
will the potential for some rain or snow late Monday afternoon and
early evening.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jan 17, 8:25 PM CST, 6 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
825 PM CST Sun Jan 17 2021

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-190230-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
825 PM CST Sun Jan 17 2021

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Light snow is likely again on Monday afternoon and evening across
parts of northeast Missouri as well as west central and southwest
Illinois. Up to an inch of accumulation is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Britt

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 2:31 PM CSTWinter Weather AdvisoryLSXPike, Ralls6 hr

Nearby

Winter Weather Advisories in Illinois, 2021Winter Weather Advisories in Missouri, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.